# SDR MWEA00139

- Difficulty date: February 27, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 39,164 hours, 31,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135956
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1096, LONGERON 20 RIGHT IS CHAFED.  MAINTENANCE FABRICATED AND INSTALLED NEW DOUBLER.
